MathSciNet Relay Station
MathSciNet bibliographic data
MR2855281 22D25 (43A07 43A65 46L05)
El Harti, Rachid; Pinto, Paulo R. Stability results for $C^*$-unitarizable groups. Ann. Funct. Anal. 2 (2011), no. 2, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement